Hi i woke up this morning with a bad headache my blood pressure read 170/101 pulse 68. I took two metoprolol tartrate 25 mg my blood pressure dropped to 140/83 pulse48 im resting in a recliner with my feet up . Wanted to know about my pulse rate is it too low.
Your heart rate of 48 is low, most likely because of the metoprolol. You need to call your doctor (cardiologist) and let him/her know about this episode. It may be that you need to adjust your daily blood pressure medication or it could be that something is going on with your heart- either way, let your doctor know ASAP so that he/she can evaluate you. Good luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.